# SDR USAA0204

- Difficulty date: February 15, 2000
- Submitted: April 4, 2000
- Operation: Air carrier
- Aircraft: N260AU
- Make and model: Boeing 737201
- Aircraft serial: 22866
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Condition: Cracked
- Location: Fuselage
- Part time: 44,573 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND A .25 INCH CRACK AT STATION 727A STRINGER 5L TIE CLIP.  REMOVED AND REPLACED CLIP PER EO 5393G227.  (M)
